# SDR 2007UALA02278

- Difficulty date: June 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 55,146 hours, 20,689 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: MR78380
- Part serial: SN353
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 55,146 hours, 20,689 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REVERSER MAKING HEAVY POPPING AND CRACKLING SOUNDS.  AFTER INVESTIGATION FOUND UPPER SIDEWALL (UPPER BI-FURCATION PANEL) OF REVERSER 90 PERCENT DELAMINATION ON INNER SKIN.  DELAMINATION WAS CAUSED BY THE FAILURE OF BOND LINE BETWEEN OUTER SKIN AND HONECOMB SECTION.  BOND LINE FAILURE IS DUE TO HIGH HEAT IN THIS AREA IN COMBINATION WITH UPPER REVERSER COMPRESSION RODS HAVING A GAP LARGER THAN 0.050 IN.  THIS ALLOWS FLEXING OF PANEL BY THE PRESSURE IN C-DUCT DURING THRUST.  COULD BE REQUIRING PERIODIC REVERSER FIT CHECKS, WHICH ENGINEERING IS CONSIDERING ADDING TO MAINT PROG AT HMV.
